MathSciNet Relay Station
MathSciNet bibliographic data
MR1241499 93C40 (65F10 93-02)
Kenney, Charles S.; Laub, Alan J.; Papadopoulos, Philip M. Matrix-sign algorithms for Riccati equations. IMA J. Math. Control Inform. 9 (1992), no. 4, 331–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement